# SDR QXEA200701855

- Difficulty date: December 10, 2007
- Submitted: December 14, 2007
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 22,424 hours, 32,450 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Anti Skid Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX - UPON GEAR EXTENSION THE ANTI SKID CAUTION LIGHT ILLUMINATED.  RETURNED TO THE FIELD AND ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE PERFORMED A TEST OF THE SYSTEM, TEST FAILS.  FOUND A CHAFED WIRE AT THE LEFT OUTBOARD TRANSDUCER (WHEEL SPEED).  REPAIRED WIRE.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  NO PARTS REPLACED.
